MAUDE Adverse Event Report: DEPUY SPINE INC TORQUE WRENCH HANDLE; MISC ORTHO SURGICAL INSTR

DEPUY SPINE INC TORQUE WRENCH HANDLE; MISC ORTHO SURGICAL INSTR
Model Number 286200240
Medical Device Problem Codes Calibration Problem (2890); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # b)(4).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the patient underwent for a revision surgery.During the revision surgery, the surgeon was doing an expedium 4.5 growing rod revision.It was noticed that handles have not been changed over 4 years.The surgeon suggested to change sfx torque and torque wrench handle.They¿re need to recalibrate.A few screwdrivers have been stripped in last couple of months.There were no patient consequences.Concomitant device reported: unknown rod (part# unknown, lot# unknown, quantity unknown).This complaint involves two (2) devices.This report is for (1) torque wrench handle.This report is 1 of 1 (b)(4).

Brand Name
TORQUE WRENCH HANDLE
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key11725553
Report Number1526439-2021-00791
Device Sequence Number17117187
Product Code LXH
UDI-Device Identifier10705034210995
UDI-Public10705034210995
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number286200240
Device Catalogue Number286200240
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2021
Initial Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1